# SDR 07FDEA02588

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FR 67 STRINGER 53 L CORRODED.  [08-07-07]  REMOVED CORROSION REF A310 SRM 51-74-10, OUT OF LIMITS. ORG MAT THICKNESS .078, MAT   LOSS .028 REMANING .050. REMOVED AND FABRICATED NEW STRINGER AND SPLICE PER A310   SRM 53-10-14. ALODINED, PRIMED AND TOPCOATED REF A310 SRM 51-21-10 AND 51-23-10.   INSTALLED NEW STRINGER AND SPLICE REF A310 SRM 53-11-14, AND 51-40-21
